# SDR SIMA20141225001

- Difficulty date: December 25, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 11,418 hours, 7,402 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Tripped
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

DURING APPROACH SLATS FAIL CAUTION POSTED WHEN TRYING TO EXTEND THE FLAPS 1.  SLATS DID NOT MOVE.  SLATS FAIL CAUTION REMAINS ON T0 PARKING.  FOUND LT SLAT ACTUATOR 3-3 TO BE TRIPPED.  RESET TRIP INDICATOR IAW AMM 27-81-09.  ACCOMPLISHED ETN-CR-27-084.  OPERATIONS CHECKED GOOD.  1ST OCCURRENCE.
